Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Support theorems for Radon transforms on higher rank symmetric spaces


Authors: Fulton Gonzalez and Eric Todd Quinto
Journal: Proc. Amer. Math. Soc. 122 (1994), 1045-1052
MSC: Primary 44A12; Secondary 43A85, 58G15
MathSciNet review: 1205492
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove support theorems for Radon transforms with real-analytic measures on horocycles in higher rank symmetric spaces. The microlocal analysis is more difficult than for rank one, but we prove a generalization of Helgason's support theorem and a theorem that is new even in the classical case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44A12, 43A85, 58G15

Retrieve articles in all journals with MSC: 44A12, 43A85, 58G15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1205492-3
PII: S 0002-9939(1994)1205492-3
Keywords: Radon transform on horocycles, symmetric space, support theorems, microlocal analysis
Article copyright: © Copyright 1994 American Mathematical Society